HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

Title :An elementary proof of the Ohsawa-Takegoshi extension theorem
Authors :ADACHI, Kenzo
Issue Date :2013
Type Local :雑誌掲載論文
Publisher :College of Science, Ibaraki University
URI :http://hdl.handle.net/10109/3662
Citation :Mathematical journal of Ibaraki University Vol.45 p.33 -51
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
201300067.pdf346KbAdobe PDFView/Open